MAUDE Adverse Event Report: CAREFUSION GRAV SET 20DP; SET,ADMINISTRATION, INTRAVASCULAR

CAREFUSION GRAV SET 20DP; SET,ADMINISTRATION, INTRAVASCULAR
Model Number 11059728
Medical Device Problem Codes Obstruction of Flow (2423); Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the product be received for evaluation.Patient demographics requested however not provided.
 
Event or Problem Description
It was reported when initiating a fluid for administration the user noticed that there was no flow with the roller clamp activated.Upon closer observation there was a kink in the set.Although requested there was no additional event details/product information provided.

Brand Name
GRAV SET 20DP
Common Device Name
SET,ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8836923
Report Number9616066-2019-02053
Device Sequence Number2389742
Product Code FPA
UDI-Device Identifier10885403234644
UDI-Public10885403234644
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11059728
Device Catalogue Number11059728
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1